# SDR CALA9700177

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN CUTOUT FOR NR 3 LEADING EDGE SLAT INBOARD TRACK, LT WING.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-4.
